# SDR USAA2009041690901

- Difficulty date: April 14, 2009
- Submitted: April 16, 2009
- Operation: Air carrier
- Aircraft: N622AW
- Make and model: Airbus A320-231
- Aircraft serial: 54
- Aircraft time: 62,369 hours, 27,970 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Cylinder
- Part number: FE174004
- Part serial: 361
- Condition: Low Pressure
- Location: L1 Door
- Part time: 61,591 hours, 27,654 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLT 461 - IND-PHX - EMERGENCY EQUIPMENT - DOOR ASSIST BOTTLE LOW AT DOOR L-1.  SERVICED BOTTLE TO LIMITS PER MAINTENANCE MANUAL 52-10-00.
